# SDR COM11802

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Defective
- Location: Lt Te Flap
- Part time: 6,090 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONROL FAULT WARNING WHEN FLAPS SELECTED TO 15 DEGREES.  REPLACED LEFT INBD FLAP ACTUATOR.
